Razvan Anisca

Professor

Email: 
ranisca@lakeheadu.ca
Phone Number: 
+1 (807) 343-8681
Office Location: 
Ryan Building 2049
Academic Qualifications: 
  • PhD  University of Alberta 2002
  • BSc  University of Bucharest 1997 
Previous Teaching/Work: 
  • 2014-present    Professor, Lakehead University
  • 2013-2017         Department Chair, Lakehead University
  • 2008-2014         Associate Professor, Lakehead University
  • 2005-2008         Assistant Professor, Lakehead University
  • 2003-2005         Visiting Assistant Professor & NSERC PDF, Texas A&M
Research Interests: 

       Geometric Functional Analysis

Selected publications

  • R. Anisca, V. Ferenczi and Y. Moreno, On the classification of positions and complex structures in Banach spaces, Journal of Functional Analysis 272 (2017), 3845-3868.
  • R. Anisca and C. Chlebovec, Subspaces of 2(X)​ without the approximation property, Journal of Mathematical Analysis and its Applications 395 (2012), 523-530.
  • R. Anisca, The ergodicity of weak Hilbert spaces, Proceedings of the American Mathematical Society 138 (2010), 1405-1413.
  • R. Anisca and C. Chlebovec, On the structure of arithmetic sums of Cantor sets with constant ratios of dissection, Nonlinearity 22 (2009), 2127-2140.
  • R. Anisca, On the structure of Banach spaces with an unconditional basic sequence, Studia Mathematica 182 (2007), 67-85.
  • R. Anisca and V. Troitsky, Minimal vectors of positive operators, Indiana University Mathematics Journal 54 (2005), 861-872. 
  • R. Anisca, Subspaces of Lp with more than one complex structure, Proceedings of the American Mathematical Society 131 (2003), 2819-2829.

Other: co-organizer of the 5 days workshop Banach space theory at the Banff International Research Station (BIRS), Banff, March 2012

http://www.birs.ca/events/2012/5-day-workshops/12w5019